Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOI + Wellbutrin problem

Posted by Toby on August 6, 1998, at 16:02:05

In reply to MAOI + Wellbutrin problem, posted by Anita on July 2, 1998, at 21:59:18

It is not recommended to add an MAOI to Wellbutrin but I'm not sure about the other way around. Not knowing your medication history, here are just a few thoughts: MAOI's poop out much more frequently than other medications. The first thing to try is higher doses of the one you are on (ONLY with doctor's OK). If that doesn't work, try a different MAOI or add another drug (like lithium or thyroid). If a second MAOI poops out, some people actually will respond to their first MAOI again, so it's worth a try. If the fatigue is a side effect of the MAOI and not a recurrence of your depression, adding another antidepressant or changing it around will not likely help. You will probably have to think about changing antidepressant classes altogether. Talk to your doctor.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:88